# SDR QXEA200400900

- Difficulty date: December 19, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 15,977 hours, 22,922 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Condition: Dirty
- Location: Autofeather Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

EUG FLIGHT 2062 AUTOFEATHER DID NOT ARM ON TAKEOFF.  TAKEOFF WAS ABORTED AT 70 KIAS.  PLACED ON RSI 348686.  ON 12/20/04 MAINTENANCE REPLACED 6121-K6 AND 6121-K7 (AUTO ARM RELAYS).  CLEANED AND LUBED AUTOFEATHER SWITCHES ON QUADRANT.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
